N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Irregular lattice model for quasistatic crack propagation

J. E. Bolander and N. Sukumar. Irregular lattice model for quasistatic crack propagation. Physical Review B, 71:094106, 2005.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Bolander:2005:ILM,
	author = "J. E. Bolander and N. Sukumar",
	title  = "Irregular lattice model for quasistatic crack propagation",
	journal = PHYSB,
  	volume = 71,
  	year   = 2005,
  	pages  = {094106},
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/nem/papers/latticefracture.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {Lattice Models and Multiscale Mechanics}
}

Generated by bib2html.pl (written by Patrick Riley ) on Thu Jan 30, 2020 13:02:11